# SDR DHL2004745539

- Difficulty date: July 30, 2004
- Submitted: August 5, 2004
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE FOLLOWING DISCREPANCIES WERE NOTED;  RT ELEVATOR UPPER SKIN DENTED BETWEEN ELEV STA 173-209.  DENT FOUND TO BE OUT OF LIMITS IAW SRM 55-20-1 FIG 1. CUT OUT DAMAGED AREA 1 INCH X .7500 INCH AND FABBED DOUBLER FROM 2024-T3 .032 DIM 4 INCHES X 4 INCHES. PO NR 9001030 IAW SRM 55-20-3 FIG 5 DOUBLER TREATED, PRIMED AND INSTALLED IAW SRM 51-10-2 & 55-20-3 FIG 5.
